# SDR GTIA050277

- Difficulty date: November 16, 2005
- Submitted: January 11, 2006
- Operation: Air carrier
- Aircraft: N802NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53168
- Engine: Pwa JT8D219
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Angle
- Condition: Cracked
- Location: Sta 946
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE IS CRCKED IN LT MLG WHEEL WELL FWD DOOR JAMB STRUCTURE STA 946.  REMOVED CRACKED ANGLE, FORMED NEW ANGLE, TREATED PRIMED AND INSTALLED REPAIR.  (K)
